Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cold, increased heartbeat, cannot sleep. Taken Tylenol. What is this?

Hello Dr. Grief. These last two days I ve had a bit of a cold , but my heart almost feels like it s on adrenaline. I can t sleep, it s almost as if something always has to be moving on my body. If I breathe heavy through my mouth, my heart calms down. My mom works in medical and she felt my heart beat and wasn t concerned. However, it feels like the skin right above my heart is like, spasming (for lack of a better word). I m 23, 5 10, 143 lbs. I m usuaully a very healthy kid, but this concerns me. I ve just been on basic Tylenol medicine, nothing I don t normally take. I haven t done anything I don t typically do but this whole thing is new.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

This could be increased heart rate from the fever....
     Anaemia / Anxiety / Alcohol / Tobacco (smoking) / Caffeine (too much tea, coffee, cola) / Infection / Pain / Stress / Thyroid / Vitamin D, calcium, magnesium / Medicines like Phenylephrine used for ‘cold’; Salbutamol used for asthma and so on - may be responsible.... / At times, abnormal nerve paths in the heart (bypass tracts) or disease of the conduction system may be responsible!

A thorough history and physical examination is the first step -
ECG (Electrocardiogram / EKG) – Routine 12-lead – is part of clinical examination.
See your doctor....

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor